# SDR CALA2013062600454

- Difficulty date: June 21, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS 480, BETWEEN S8-9R.  INSTALLED REPAIR ON CRACKED FRAME IAW EA 5310-04716, REV E, OP 1, FIG 3.
